... tolerance to achieve a high which I did. I only used vyvanse twice my whole life. Later today I will be using benadryl recreationaly 500mg^ im just curious if the antihistamine and amphetamines would cause long term or short term or any damage at all. I know its not safe but ill still probably do It iwant you to be straight foward and tell me if id be fine. Ive last took 100mg of vyvanse at 130 pm yesterday and another 40mg at 4pm. Its now 557 a.m the next day and probably wont use the benadryl until later that night.would I be fine?. It was a 2 day binge I couldn't sleep for 36 hours. I finally got 7 and a half hours a sleep today
I lost a brother at the age of 34, you should be thanking your lucky stars that u r alive and ge greatful... there r people that truly need these meds and because of people like you they have to jump through hoops to get it... I think u need to seek some support for your addictions..I also agree with every single word KM said... you did all that vyvanse to catch a buzz and you r wondering if u will be fine taking benadryl kind of makes no sense to me after using all them meds for a high..you could have killed yourself..I suggest you seek conseling and meeting to get help before u ain't so lucky...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 2 answers
Posted 10 Oct 2010 • 2 answers
Posted 27 Nov 2012 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 22 Aug 2013 • 2 answers